MathSciNet Relay Station
MathSciNet bibliographic data
MR2325315 20G42 (16E10 16W30)
Goodearl, K. R.; Zhang, J. J. Homological properties of quantized coordinate rings of semisimple groups. Proc. Lond. Math. Soc. (3) 94 (2007), no. 3, 647–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement